# SDR GTIA2024022437943

- Difficulty date: February 23, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 8,143 hours, 3,368 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT +/- 4000 FT. FA'S REPORTED ODOR IN CABIN. NO ODOR IN FLT DECK. PACK 2 SELECTED OFF. ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERF TSM 05-50-00-810-831-A TYPE 3, REACTIVATED #2 PACK AND INSPECTED FOR CONTAMINATION IAW AMM 21-51-00,FOUND NO EVIDENCE OF CONTAMINATION,OPERATED #2 ENG TO DUPLICATE FAULT IAW AMM 71-00-00,NO ODOR NOTED AT THIS TIME.R/R RECIR FILTER IAW AMM 21-21-41.THIS CLEARS DMI 3251522-1,MOC NOTIFIED AND PLACARD REMOVED.
